BibTeX record: journals/jcam/KongHFC11

download as .bib file

@article{DBLP:journals/jcam/KongHFC11,
  author    = {Linghua Kong and
               Jialin Hong and
               Fangfang Fu and
               Jing Chen},
  title     = {Symplectic structure-preserving integrators for the two-dimensional
               Gross-Pitaevskii equation for {BEC}},
  journal   = {J. Computational Applied Mathematics},
  year      = {2011},
  volume    = {235},
  number    = {17},
  pages     = {4937--4948},
  url       = {http://dx.doi.org/10.1016/j.cam.2011.04.019},
  doi       = {10.1016/j.cam.2011.04.019},
  timestamp = {Wed, 22 Oct 2014 17:31:36 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcam/KongHFC11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}